# SDR 2007FA0000675

- Difficulty date: July 12, 2007
- Submitted: August 2, 2007
- Operation: General aviation
- Aircraft: N8647K
- Make and model: Cessna 340A
- Aircraft serial: 340A0605
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 08220009
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,580 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN THE TOP SKIN OF THE LT WING AT THE LANDING GEAR SIDE BRACE ATTACHMENT LOCATION, APPROXIMATELY WS 63.45.  THE SKIN IS 2024-T63 ALUMINUM, .032 THICK.  THE CRACK IS ABOUT 3 INCHES LONG OR LONGER.  CANNOT DETERMINE THE TOTAL LENGTH OF THE CRACK.  (K)
